# SDR 2006UALA01354

- Difficulty date: July 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 36,451 hours, 4,512 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRFRAME DAMAGE 65 INCHES FWD OF DOOR 2L AT PRODUCTION SPLICE.  DAMAGE STARTS 65" INCHES FWD OF DOOR NR 2 LEFT. SKIN IS PUNCTURED AND STRINGER APPEARS TO BE BENT. REPAIRED FUSE SKIN AND DAMAGED STRINGER PER SRM 53-00-01 & 53-00-03.  PERFORMED HFEC INSPECTION OF SKIN AREA AROUND DAMAGE CUTOUT (REF NDT MANUAL PT 1 51-06-00.) NO ADDITIONAL DEFECTS FOUND.  FUSELAGE DAMAGE CAUSED BY JETWAY CONTACT.
